# SDR DALA2019110106359

- Difficulty date: October 31, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 60,728 hours, 21,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1340048) DURING INSPECTION FOUND CORROSION ON FLOOR STRUCTURE INTERCOSTAL FROM STATION 947.5 TO STA 967 RBL 50 AT PASSENGER CABIN. FLOOR STRUCTURE INTERCOSTAL WAS REPLACED PER B737-800 SRM 51-40-02.
